# SDR 20000817SH011

- Difficulty date: July 28, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7211013
- Part serial: 30
- Condition: Failed
- Location: Cockpit
- Part time: 1,615 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT DEPARTED ON THE MORNING OF 7-27-00.  AT THIS TIME, THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR AS THE HANDLE WOULD NOT MOVE FROM THE DOWN POSITION.  THE LANDING GEAR CONTROL ASSY, PN 9914551-3, FAILED.  TROUBLESHOOTING INCLUDED ON OPEN SAFETY LATCH SOLENOID AND A REPLACEMENT HAS BEEN REQUESTED.  (X)
